2017, RD3, Weekend Schedule of Events

2017 MOPAR Superbike Championship
Round 3: Autodrome St-Eustache – St-Eustache, QC
Weekend schedule of events
June 23-25, 2017

Click here to download a PDF version of this schedule

 

THURSDAY, JUNE 22

Track Day hosted by Moto Nation – please see Moto Nation to register

5 PM National Parking for Pre-Reserved Competitors/Large Trailers - one vehicle, one trailer per team in Paddock

4 PM National Registration at Front Admin Building (closes at 7 PM)   

4 PM Technical Inspection (Closes at 7:30 PM)

 

FRIDAY, JUNE 23

7:00 AM Registration and Technical Inspection Opens (closed at 3 PM) 

9:20 AM Mandatory Rider’s Meeting 

 

NOTE: All sessions have time/duration listed, timed by Rider’s Choice.ca Digital Clock in the Pit Lane; Sessions shortened/revised as necessary & announced; Noise Curfew in Affect              

 

MORNING PRACTICE SESSIONS

10:00 AM   Kawasaki Ninja 300 Spec Series – 20 minutes

10:30 AM   Liqui Moly Pro Sport Bike - 20 minutes

11:00 AM   Shoei Premium Helmets AM Sport Bike - 20 min.

11:30 AM   MOPAR PRO Superbike Feature - 45 min 

12:25 AM   Magneti Marelli AM Superbike - 20 min

12:45 PM    LUNCH Break and Bike Pick-Up

PM PRACTICE SESSIONS

 1:30 PM    Kawasaki Ninja 300 Spec Series – 20 minutes    

 2:00 PM    Liqui Moly PRO Sport Bike - 25 minutes

 2:35 PM    Shoei Premium Helmets AM Sport Bike - 25 minutes

 3:10 PM    MOPAR Superbike Feature - 45 minutes

 4:05 PM   Magneti Marelli AM Superbike – 25 minutes

 

SATURDAY, JUNE 24

7:30 AM   Registration and Technical Inspection Opens (Closed at Noon)

9:20 AM   Mandatory Rider’s Meeting 

 

NOTE:   All sessions have time/duration listed, timed by Rider’s Choice.ca Digital Clock in Pit Lane; sessions shortened/revised as necessary & announced; Noise Curfew In Affect.

                                                                                   

MORNING PRACTICE/”Q” SESSIONS

  10:00 AM  Kawasaki Ninja Spec 300 Qualifying – 15 minutes

  10:20 AM   Provincial Series – Amateur Open/Extreme Open – 10 minutes

  10:35 AM   Provincial Series – Lightweight – 10 minutes

  10:50 AM   Liqui Moly Pro Sport Bike - 20 minutes

  11:20 AM   Shoei Premium Helmets AM Sport Bike - 20 minutes

  11:50 AM   Provincial Series – Amateur Open/Extreme Open – Heat Race – 8 Laps

  12:00 Noon    Provincial Series – Lightweight – Heat Race – 8 Laps

  12:15 PM   Magneti Marelli AM Superbike - 20 minutes

  12:45 PM  MOPAR PRO Superbike Feature – 30 minutes

1:15 PM    Lunch Break and Bike Pick-Up

 

TIMED QUALIFYING SESSIONS and Provincial and National FINAL RACES

2:00 PM    Kawasaki Ninja 300 Spec Series Nat Race # 5 – 10 Laps – Podium End of Program

2:20 PM    Liqui Moly PRO Sport Bike Q - 20 minutes

2:50 PM    Provincial Series – Amateur Open/Extreme Open – Final Race – 10 Laps

3:10 PM    Shoei Premium Helmets AM Sport Bike Q - 20 min. 

3:40 PM    MOPAR PRO Superbike Feature – 20 minutes – Qualifying Session One of Two;

                  Dalton Timmis Insurance SuperPole – Top Ten – 10 minutes – Post Podium                                      

4:20 PM    Magneti Marelli AM Superbike Q – 20 min

4:45 PM    Provincial Series – Lightweight – Final Race – 10 Laps – Podium Post Race

5:15 PM – Podiums: Kawasaki Ninja 300 Spec, Prov. AM Open    

                                 

SUNDAY, JUNE 25

8:00 AM to 11 AM:  Crew Registration and Pass Pick Up

9:00 AM  Mandatory Rider’s Meeting

 

 NOTE:   All sessions have time/duration listed, and will run as per the Rider’s Choice.ca Digital Countdown Clock in the Pit lane; shortened and revised as necessary and announced.

 

MORNING PRACTICE SESSIONS

10:00 AM   Kawasaki Ninja 300 Spec Series – 10 minutes

10:15 AM   Provincial Series – Amateur Open/Extreme Open – 10 minutes

10:30 AM   Provincial Series – Lightweight – 10 minutes 

10:50 AM   Liqui Moly Pro Sport Bike - 15 minutes

11:15 AM   Shoei Premium Helmets AM Sport Bike - 15 minutes

11:40 AM   Provincial Series – Amateur Open/Extreme Open – Heat Race – 8 Laps

11:55 AM  Provincial Series – Lightweight – Heat Race – 8 Laps     

12:10 PM   MOPAR PRO Superbike Feature - 20 min

12:35 PM   Magneti Marelli AM Superbike – 15 min

12:55 PM   Kawasaki Ninja 300 Spec Series – National Race # 6 – 10 Laps – Post Podium 

1:10 PM   LUNCH Break and Bike Pick-Up; Pro Sport Bike Roll-Out

                  

FEATURE PROGRAM

 1:45 PM   Opening Ceremonies, National Anthems & Pro Sport Bike Grid 

 1:55 PM – NATIONAL FINAL EVENTS

 1.   Liqui Moly Pro Sport Bike - 18 Laps – Podium Post Race

 2.   Provincial Series – Amateur Open/Extreme Open – 10 Laps      

 3.   Shoei Premium Helmets AM Sport Bike - 16 Laps

 4.   3:00 PM (approx.):

       Roll Out for 22 Lap

       MOPAR PRO Superbike NATIONAL Round # 2, Race Three – Podium End of Program

 5.   Magneti Marelli AMATEUR SUPERBIKE – 16 Laps

 6.   Provincial Series – Lightweight – 10 Laps

 

Podiums:  Amateur Superbike, AM Sport Bike